Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 91–99 (Mi umn8044)  

Scientific notes and problems

On imbedding a normed partially ordered space in its second conjugate space

B. Z. Vulikh


Full text: PDF file (992 kB)

Bibliographic databases:
Received: 03.06.1953

Citation: B. Z. Vulikh, “On imbedding a normed partially ordered space in its second conjugate space”, Uspekhi Mat. Nauk, 9:1(59) (1954), 91–99

Citation in format AMSBIB
\Bibitem{Vul54}
\by B.~Z.~Vulikh
\paper On imbedding a~normed partially ordered space in its second conjugate space
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 91--99
\mathnet{http://mi.mathnet.ru/umn8044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=61771}
\zmath{https://zbmath.org/?q=an:0055.09701}


Linking options:
  • http://mi.mathnet.ru/eng/umn8044
  • http://mi.mathnet.ru/eng/umn/v9/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:162
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021